Connectivity of addition Cayley graphs
For any finite abelian group G and any subset S ⊆ G, we determine the connectivity of the addition Cayley graph induced by S on G. Moreover, we show that if this graph is not complete, then it possesses a minimum vertex cut of a special, explicitly described form. © 2008 Elsevier Inc. All rights reserved.
Journal of Combinatorial Theory. Series B
Grynkiewicz, D., Lev, V., & Serra, O. (2009). Connectivity of addition Cayley graphs. Journal of Combinatorial Theory. Series B, 99 (1), 202-217. https://doi.org/10.1016/j.jctb.2008.06.003